# SDR SWAA082144

- Difficulty date: April 22, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 70,555 hours, 56,374 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER CONFIGURATION FOR LANDING AND VERIFYING ALL GEARS DOWN AND LOCKED (THREE GREEN LIGHTS ILLUMINATED), RECEIVED "TOO LOW GEAR" AURAL WARNING AT 1000 AGL, ALL GEARS HAD RED AND GREEN LIGHTS ILLUMINATED.  DID A GO AROUND.  PERFORMED SI ON LANDING GEAR HANDLE, CHECKS GOOD PER MM.
